On the Structural Stability of Monotone Flows (Running head: Structural Stability)
Bollettino della Unione matematica italiana, Série 9, Tome 4 (2011) no. 3, pp. 471-479
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
Flows of the form $D_tu + \alpha(u) \ni h$, with $\alpha$ maximal monotone, are here formulated as null-minimization problems via Fitzpatrick's theory. By means of De Giorgi's notion of $\Gamma$-convergence, we study the compactness and the structural stability of these flows with respect to variations of the source $h$ and of the operator $\alpha$.
@article{BUMI_2011_9_4_3_a8,
author = {Visintin, Augusto},
title = {On the {Structural} {Stability} of {Monotone} {Flows} {(Running} head: {Structural} {Stability)}},
journal = {Bollettino della Unione matematica italiana},
pages = {471--479},
year = {2011},
volume = {Ser. 9, 4},
number = {3},
zbl = {1243.49015},
mrnumber = {2906771},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BUMI_2011_9_4_3_a8/}
}
TY - JOUR AU - Visintin, Augusto TI - On the Structural Stability of Monotone Flows (Running head: Structural Stability) JO - Bollettino della Unione matematica italiana PY - 2011 SP - 471 EP - 479 VL - 4 IS - 3 UR - http://geodesic.mathdoc.fr/item/BUMI_2011_9_4_3_a8/ LA - en ID - BUMI_2011_9_4_3_a8 ER -
Visintin, Augusto. On the Structural Stability of Monotone Flows (Running head: Structural Stability). Bollettino della Unione matematica italiana, Série 9, Tome 4 (2011) no. 3, pp. 471-479. http://geodesic.mathdoc.fr/item/BUMI_2011_9_4_3_a8/